Article info

Download PDFPDF
Chronic asymptomatic hyponatraemia following angiotensin receptor blocker-neprilysin inhibitor (ARNi) therapy: a case report

Authors

  • Saeed Rashaad Mohammed Department of Clinical Medical Sciences, Faculty of Medical Sciences, The University of the West Indies at St. Augustine, St. Augustine, Trinidad and Tobago PubMed articlesGoogle scholar articles
  • Lexley Maureen Pinto Pereira Department of Paraclinical Sciences, Faculty of Medical Sciences, The University of the West Indies at St Augustine, St. Augustine, Trinidad and Tobago PubMed articlesGoogle scholar articles
  • Hughley Hanoman Open Heart Programme, Eric Williams Medical Sciences Complex, Champ Fleurs, Trinidad and Tobago PubMed articlesGoogle scholar articles
  • Surujpal Teelucksingh Department of Clinical Medical Sciences, Faculty of Medical Sciences, The University of the West Indies at St. Augustine, St. Augustine, Trinidad and Tobago PubMed articlesGoogle scholar articles
  1. Correspondence to Saeed Rashaad Mohammed, The University of the West Indies at St Augustine, Saint Augustine, Trinidad and Tobago; saeedrashaadtt{at}gmail.com
View Full Text

Citation

Mohammed SR, Pinto Pereira LM, Hanoman H, et al
Chronic asymptomatic hyponatraemia following angiotensin receptor blocker-neprilysin inhibitor (ARNi) therapy: a case report

Publication history

  • Received October 22, 2020
  • Revised November 27, 2020
  • Accepted November 29, 2020
  • First published December 11, 2020.

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.